# SDR BUFA9522

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915BV
- Make and model: Doug DC-8-61
- Aircraft serial: 45981
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1544051
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Pwa, 154405
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MIA-MCI - SHUT DOWN NR 1 ENGINE, OIL TEMPERATURE 143 DEGREES AND RISING, CSD RISE TEMPERATURE PLUS 15 DEGREES, RETURNED TO MIA.  REMOVED AND REPLACED NR 1 ENGINE OIL COOLER.  OP CHECK GOOD IAW 79-00.  (M)
